# SDR PLGA980305A

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: AIR124470
- Condition: Failed
- Location: Nr 2 Brake
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

BOS - FLT 4781 - WHILE TAXIING TO THE GATE, THE HYDRAULIC PRESSURE INDICATOR WHEN TO 0 PSI.  AIRCRAFT CAME TO A STOP AND PASSENGERS DEPLANED.  MAINTENANCE FOUND NR 2 BRAKE HYDRAULIC LINE SWIVEL HAD FAILED.  LINE WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
